Preprints


Submitted

1.

Hwang, H.-K. & Jin, E. Y.
Asymptotics and statistics on Fishburn matrices and their generalizations.


Published

1.

Jin, E. Y. and Stufler, B.
Graph limits of random unlabelled k-trees
Combinatorics, Probability and Computing, 1–25, 2020.

2.

Fu, S., Jin, E. Y., Lin, Z., Yan, S. and Zhou, R.
A new decomposition of ascent sequences and Euler-Stirling statistics
Journal of Combinatorial Theory, Series A, 170, 2020.

3.

Cao, W., Jin, E. Y. and Lin, Z.
Enumeration of inversion sequences avoiding triples of relations
Discrete Applied Mathematics, 260, 86–97, 2019.

4.

Drmota, M., Jin, E. Y. and Stufler, B.
Graph limits of random graphs from a subset of connected k-trees
Random Structures & Algorithms, 55 (1), 125–152, 2019.

5.

Gittenberger, B., Jin, E. Y. and Wallner, M.
On the shape of random Pólya-structures
Discrete Mathematics, 341 (4), 896–911, 2018.

6.

Jin, E. Y.
Outside nested decompositions of skew diagrams and Schur function determinants
European Journal of Combinatorics, 67, 239–267, 2018.

7.

Jin, E. Y.
Heaps and two exponential structures
European Journal of Combinatorics, 54, 87–102, 2016.

8.

Jin, E. Y. and Nebel, M. E.
New proofs of two q-analogues of Koshy’s formula
Proceeding of the American Mathematical Society, 143(12), 5027–5042, 2015.

9.

Jin, E. Y. and Nebel, M. E.
RNA Secondary Structures in a Polymer-Zeta Model
How Foldings Should be Shaped for Sparsification to Establish a Linear Speedup
Journal of Mathematical Biology, 72(3), 527–571, 2016.

10.

Fuchs, M. and Jin, E. Y.
Equality of Shapley Value and Fair Proportion Index in Phylogenetic Trees
Journal of Mathematical Biology, 71(5), 1133–1147, 2015.

11.

Drmota, M. and Jin, E. Y.
An asymptotic Analysis of labeled and unlabeled k-trees
Algorithmica, 75(4), 579–605, 2016.

12.

Jin, E. Y. and Reidys, C. M.
The evolution of the random reversal graph
Applied Mathematics and Computation, 227, 347–358, 2014.

13.

Jin, E. Y. and Nebel, M. E.
A combinatorial proof of the recurrence for Rook paths
The Electronic Journal of Combinatorics, 19, 2012.

14.

Jin, E. Y. and Reidys, C. M.
Random induced subgraphs of Cayley graphs induced by transpositions
Discrete Mathematics, 311(21), 2496–2511, 2011.

15.

Jin, E. Y. and Reidys, C. M.
Irreducibility in RNA structures
Bulletin of Mathematical Biology, 72(2), 375–399, 2010.

16.

Jin, E. Y. and Reidys, C. M.
RNA pseudoknots structures with arc-length 3 and stack-length σ
Discrete Applied Mathematics, 158(1), 25–36, 2010.

17.

Jin, E. Y. and Reidys, C. M.
On the decomposition of k-noncrossing RNA structures
Advances in Applied Mathematics, 44(1), 53–70, 2009.

18.

Jin, E. Y. and Reidys, C. M.
Combinatorial design of pseudoknot RNA
Advances in Applied Mathematics, 42(2), 135–151, 2009.

19.

Jin, E. Y. and Reidys, C. M.
Central and local limit theorems for RNA structures
Journal of Theoretical Biology, 250(3), 547–559, 2008.

20.

Jin, E. Y., Qin, J. and Reidys, C. M.
Neutral networks of sequence to shape maps
Journal of Theoretical Biology, 250(3), 484–497, 2008.

21.

Jin, E. Y. and Reidys, C. M.
Asymptotic enumeration of RNA structures with pseudoknots
Bulletin of Mathematical Biology, 70(4), 951–970, 2008.

22.

Jin, E. Y., Qin, J. and Reidys, C. M.
Combinatorics of RNA structures with pseudoknots
Bulletin of Mathematical Biology, 70(1), 45–67, 2008.